Open Access
April, 1995 Maximal Inequalities for Partial Sums of $\rho$-Mixing Sequences
Qi-Man Shao
Ann. Probab. 23(2): 948-965 (April, 1995). DOI: 10.1214/aop/1176988297


A Rosenthal-type inequality for maximum partial sums of $\rho$-mixing sequences is obtained. Applications to the complete convergence and almost sure summability of partial sums are also discussed.


Download Citation

Qi-Man Shao. "Maximal Inequalities for Partial Sums of $\rho$-Mixing Sequences." Ann. Probab. 23 (2) 948 - 965, April, 1995.


Published: April, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0831.60028
MathSciNet: MR1334179
Digital Object Identifier: 10.1214/aop/1176988297

Primary: 60E15
Secondary: 60F15

Keywords: $\rho$-mixing , maximal inequality , moment inequality , partial sums , probability inequality

Rights: Copyright © 1995 Institute of Mathematical Statistics

Vol.23 • No. 2 • April, 1995
Back to Top